# SDR MASA97033

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64YV
- Make and model: Beech 1900D
- Aircraft serial: UE64
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: C1293640693
- Condition: Worn
- Location: Landing Gear
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: L, A

## Discrepancy

PNS/TLH - FLT 5436 - ON APPROACH INTO TLH UPON PUTTING GEAR DOWN, ONLY 2 GREEN LIGHTS ILLUMINATED AND THE HYDRAULIC FLUID LOW ANNUNCIATOR ILLUMINATED.  THE CREW DID A MISSED APPROACH AND ENTERED A HOLDING PATTERN WHILE CALLING COMPANY AND PERFORMING THE CHECKLIST.  THE GEAR WAS CYCLED 3 TIMES WITH UNSAFE INDICATIONS EACH TIME.  DUE TO WEATHER, THE AIRCRAFT WAS DIVERTED TO JAX.  THE CREW DECLARED AN EMERGENCY LANDING AND THE AIRCAFT LANDED  WITH NO FURTHER INCIDENTS.  JAX MAINT REMOVED AND REPLACED THE RT LANDING POSITION INDICATOR AND SERVICED THE HYDRAULIC FLUID.  OPERATIONAL CHECKS WERE COMPLETED SUCCESSFULLY AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
